[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
My sweetheart is 17 weeks pregnant and just had what the Dr.'s are calling a "vagal reaction". It all started off with a severe migraine (1st one)accompanied with nausea while we were waiting at the OB/GYN. The Dr prescribed Tylenol with codeine.
While driving home on a hilly and bumpy road she started to vomit. Once at home I gave her the Tylenol and she "threw" that up within 15 minutes. (she hates swallowing pills). We waited 4 hours for for her to take the next one and, ballpark 45 minutes thereafter, she became violently ill, she passed out.... gagging.... then stopped breathing. I had to "unlock" her jaw and put my finger in her mouth to try to remove the vomit from her mouth. It is to be noted that Between the first pill and the second she only threw-up once. We ended up in the hospital 15 mins. later and she kept on vomiting, passing out and the Dr.'s noted that her heart would stop. The vomiting lasted throughout the night and her heart stopped on 4 occassions for anywhere between 7 to 20 seconds. They scanned her brain for a "bleeder", did a EEG, an electrocardiogram, echocardiogram.... blood works... everything possible to find out what was wrong but to no avail.... everything was perfect. The baby's heart rate never changed during any of the episodes(150 bpm)so the Dr's assume that it wasn't affected by this attack. They call it a Vagal reaction and dismiss it as being a severe reaction to the Tylenol with Codeine.
My question is simple...... anybody out there who had the same ?????